Skip to main content

Theories of Complexity

Chu, Dominique, Strand, Roger, Fjelland, Ragnar (2003) Theories of Complexity. Complexity, 8 (3). pp. 19-30. (doi:10.1002/cplx.10059) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:14009)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1002/cplx.10059
Item Type: Article
DOI/Identification number: 10.1002/cplx.10059
Uncontrolled keywords: complexity
Subjects: Q Science > QA Mathematics (inc Computing science) > QA 76 Software, computer programming,
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Computing
Depositing User: Dominique Chu
Date Deposited: 24 Nov 2008 18:01 UTC
Last Modified: 16 Feb 2021 12:24 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/14009 (The current URI for this page, for reference purposes)
Chu, Dominique: https://orcid.org/0000-0002-3706-2905
  • Depositors only (login required):